Hello I’m 37 years old and I have been using Propecia (1mg every day) for a year. First 6 months I had perfect results and I significantly increased my number of hairs. Since 1 to 2 months I have been losing hair massively. I must say that the very little side effects also disappeared this period.
Can it be the case that the Propecia is suddenly not working anymore? I have read about a shedding but this seams always to happen within the first 6 months. Can this also after 10-12 months?
Thanks you very much
The loss of hair while you are on Propecia (finasteride 1mg) is a sign of progression of the hair loss process that Propecia is not stopping. If you stop the drug and the hair loss is caused by the genetic process, then the hair loss will accelerate even faster. We go through phases of acceleration of hair loss and sometimes even the Propecia won’t stop it. Speak with your doctor about what is happening and make sure it is not another cause of hair loss like telogen effluvium.